# SDR 2016FA0000575

- Difficulty date: November 21, 2016
- Submitted: November 21, 2016
- Operation: General aviation
- Aircraft: N418LA
- Make and model: Boeing 767346
- Aircraft serial: 35818
- Aircraft time: 47,731 hours, 12,564 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 622141T480016
- Part serial: H0228
- Condition: Cracked
- Location: Cockpit
- Part time: 12,728 hours, 4,102 cycles
- Component: Window Heat Con
- Component part number: 6240665
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COCKPIT R1 WINDOW HAS CRACKS OVER ENTIRE OUTER PANE, NO LEAKS.
